Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 613065, 7 pages
http://dx.doi.org/10.1155/2013/613065
Research Article

The Bäcklund Transformations, Exact Solutions, and Conservation Laws for the Compound Modified Korteweg-de Vries-Sine-Gordon Equations which Describe Pseudospherical Surfaces

1Mathematics Department, Faculty of Science, Tabouk University, Tabouk, Saudi Arabia
2Mathematics Department, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt

Received 14 November 2012; Revised 21 January 2013; Accepted 24 January 2013

Academic Editor: Laurent Gosse

Copyright © 2013 S. M. Sayed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Sayed, “The Bäcklund Transformations, Exact Solutions, and Conservation Laws for the Compound Modified Korteweg-de Vries-Sine-Gordon Equations which Describe Pseudospherical Surfaces,” Journal of Applied Mathematics, vol. 2013, Article ID 613065, 7 pages, 2013. https://doi.org/10.1155/2013/613065.